# SDR SWIA200921460

- Difficulty date: April 11, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 16,484 hours, 12,629 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0058T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,539 hours, 11,187 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4400 - GEAR DISAGREE ON APPROACH.  REPLACED NOSE LANDING GEAR SELECTOR VALVE, PN 750006000 SN OFF 0058T.
